# SDR FDEA201111164940

- Difficulty date: November 16, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327996800200
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 162 DF UP METAL SKIN DISBONDED FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ25-005 REV J AND DWG SRZ25-011, REV D.
